# SDR DALA2024021302002

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Crgo Thshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194281) FWD CARGO COMPARTMENT, SUB THRESHOLD WEB HAS SPOTS OF CORROSION AND TOOLING MARKS BETWEEN BS 440 AND BS 492.4. REMOVED AND REPLACED THRESHOLD WEB AT BS 440 TO BS 492.4 PER B737 SRM 51-40-02-0G PAR. 5 AND DWG 143A8122.
